# SDR SWIA202164759

- Difficulty date: December 23, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH I/B MULTIFUNCTION SPOILER AT I/B HINGE,  BOND JUMPER HAS CORRODED HARDWARE.  (MARKED)   (C CHECK RO 02/25/2022)   REPLACED CORRODED HARDWARE ON LH I/B MULTIFUNCTION SPOILER AT I/B HINGE, BOND JUMPER HARDWARE WITH NEW HARDWARE REF CRJ-700 SRM 51-41-02-001-001-A01 TOOL# TUC5658 DUE/30/SEP/22
